Pulmonary embolism after transcatheter arterial chemoembolization

H. S. Shiah, T. W. Liu, L. T. Chen, J. Y. Chang, J. M. Liu, T. R. Chuang, W. S. Lee, J. Whang-Peng

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Metastatic hepatic tumours can be treated with hepatic transcatheter arterial chemoembolization (TACE). Common complications associated with TACE include hepatic insufficiency, fever, and pain. However, pulmonary embolism is rarely documented as a fatal adverse effect. We report a case of pulmonary embolism following TACE in a renal cell carcinoma patient with liver metastases. Total recovery is noted after the effective treatment.

Original languageEnglish
Pages (from-to)440-442
Number of pages3
JournalEuropean Journal of Cancer Care
Volume14
Issue number5
DOIs
Publication statusPublished - Dec 1 2005
Externally publishedYes

Keywords

  • Adriamycin
  • Pulmonary embolism
  • Transcatheter arterial chemoembolization

ASJC Scopus subject areas

  • Oncology

Fingerprint Dive into the research topics of 'Pulmonary embolism after transcatheter arterial chemoembolization'. Together they form a unique fingerprint.

  • Cite this